| Catalog Number |
0375544000 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the doctor was shaving the shoulder arthroscopically and the tip of the shaver broke off in the shoulder.It was easily retrieved with the grasper, and the shaver was evaluated by team members after passed off the field to ensure it was intact.An x-ray was taken to be extra sure and was read negative.
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Additional Manufacturer Narrative
Three attempts have been made to retrieve the device for evaluation, and it is yet to be received in-house.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: tip broke.Probable root cause: inadequate window profile, inadequate welding process, improper material strength, inadequate size selected for the application, material brittleness, excessive force applied by the user, incorrect rfid tag.The reported failure mode will be monitored for future reoccurrence.
Event or Problem Description